# SDR AU980064

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Emergency Locato
- Component: E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES LEAKING. FOUND DURING BATTERY CHANGE.
